Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Meprate with Antibiotics

Hi i have taken Meprate for 5 days to regulate my periods. but at the same time i was down with viral fever and bad throat . so i took antibiotics also.. so i want to know does meprate will effect in the same way.. or this antibiotic can disturb my periods schedule? After completing my meprate course how much days will i take to get periods? please help
Asked On : Thu, 24 Jun 2010
Answers:  1 Views:  972
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello mini;
welcome to HealthcareMagic
There will not be any problem in periods if you have taken meprate along with antibiotics as there is no drug interaction between the two.After completing the course of meprate you can expect your periods anywhere between 3-7 days and in few cases even as late as 10 days;so if you don't get periods in these days you need to consult your doctor.
Answered: Thu, 8 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor